# SDR DALA2018121437209

- Difficulty date: December 10, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 73,383 hours, 23,825 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5637, L/P 0858458) AFT LEFT DOOR NOT DISARMING. REF LOG 5205506; REPLACED PAX DOOR; AFT LT SIDE, GIRT BAR PROX SENSOR. OPS CKS GOOD.
